... headache i m getting nosebleeds
Has anyone experienced nose bleeds with Harvoni? In 4th week of treatment and when I take Aleve for?
Added 11 Apr 2015:
I am actually 5 the week of treatment and have started to get nosebleeds when I take Aleve for the headache.
The question of nose bleeds came up in a previous post. Should be easy to find. Everybody reacts differently to medications. I talked with the pharmacist from the company that supplies my Harvoni, he asked me about any side effects. I explained I had minor flu like symptoms and a runny nose. He basically blew me off and said "That's not one of the side effects of this medication" and left it at that. To be honest I believe the drug is so new and because this wasn't found in their controlled group they don't really know how others will react. Could be the Aleve, talk to your Doctor. Been on treatment 6wks and my blood work was excellent. Grateful to have the opportunity to finally be clear of this virus. So far so good. You're not alone, we're all in this together.
I was told by the pharmachologist to avoid all nsaids including Aleve as they can contribute to inflammed membranes while on Harvoni. They said using a prescription migraine pill or One tylenol was better than anything else. I use Maxalt and actually break it in half as that seems to stop the headaches.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 8 Oct 2015 • 0 answers
Posted 26 Apr 2017 • 2 answers
Posted 24 Sep 2017 • 0 answers
Posted 9 Feb 2018 • 0 answers
Posted 21 Apr 2018 • 0 answers